# SDR 2020FA0000074

- Difficulty date: November 20, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N300JQ
- Make and model: Cessna 750
- Aircraft serial: 7500515
- Engine: Allsn AE3007C
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 675540242
- Condition: Cracked
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PRESSURE BLEED AIR TUBE AT ENGINE INTERFACE CRACKED.
